岩石力学与工程学报  2017, Vol. 36 Issue (8): 1930-1938    DOI: 10.13722/j.cnki.jrme.2016.1442
  学术论文 本期目录 | 过刊浏览 | 高级检索 |
Rational permeability coefficient of a permeable lining for composite tunnel lining structures
LU Congcong,LI Zongli
(College of Water Resources and Architectural Engineering,Northwest A&F University,Yangling,Shaanxi 712100,China)
Rational permeability coefficient of a permeable lining for composite tunnel lining structures
LU Congcong,LI Zongli
(College of Water Resources and Architectural Engineering,Northwest A&F University,Yangling,Shaanxi 712100,China)
版权所有 © 2005-2016 《岩石力学与工程学报》编辑部
   主办单位:中国岩石力学与工程学会 出版单位:科学出版社
地址:湖北省武汉市武昌小洪山(邮编:430071) 电话:(027)87199250 传真:(027)87199250 E-mail: rock@whrsm.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发  技术支持:010-82358270,E-mail: support@magtech.com.cn
鄂ICP备06008235号